MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Drug Resistant Bacterial Infection (4553); Swelling/ Edema (4577)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues issue questionnaire was reviewed.Potential causes of the reported issue include: patient non-compliance/touching or picking at the wound, not irrigating the incision site with an antibiotic solution before closure, not prepping the skin with an antiseptic solution, using inappropriate tools, multiple tunneling attempts, and the patient having contraindicating conditions.However, the implanting clinician was very clear the curonix device had nothing to do with the wound on the patients leg.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the wound is unrelated to the curonix device.The provided information does not evidence that the curonix device contributed to the issue (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issue rates remain acceptably low; thus, a capa is not required.Other adverse events issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported a wound near their ankle which began eight months ago following cellulitis which caused significant edema.The patient was prescribed multiple rounds of antibiotics without improvement and is currently receiving lymphatic treatment with wraps and has not worn the device for over a year.As of (b)(6) 2025, antibiotic and anti-inflammatory cream was applied to the wound, the patient will follow-up and is very thankful and hopeful the implanting clinician will get the wound healed.Additional information was received on october 07, 2025.The wound tested positive for mrsa.However, the redness has gone down and the patient will continue to use the antibiotic cream with the anti-inflammatory as well.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23302166
Report Number3010676138-2025-00228
Device Sequence Number4783699
Product Code GZF
UDI-Device Identifier00818225020495
UDI-Public(01)00818225020495(17)210401
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2021
Device Model NumberSTQ4-SPR-B0
Device Lot NumberSWO190410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale